MathSciNet Relay Station
MathSciNet bibliographic data
MR2044721 76N15 (35B25 35L67 35Q35 76L05)
Chen, Gui-Qiang; Liu, Hailiang Concentration and cavitation in the vanishing pressure limit of solutions to the Euler equations for nonisentropic fluids. Phys. D 189 (2004), no. 1-2, 141–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement